# SDR CALA2025102010314

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 113,823 hours, 27,078 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEACTIVATED LH OVERWING SLIDE REF AMM TASK 25-65-00-002-001 REACTIVATED LH OVERWING SLIDE; REF. AMM TASK 25-65-00-402-018.
